Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1928, Issue 159


Isotopie von Kurven auf orientierbaren, geschlossenen Flächen und ihr Zusammenhang mit der topologischen Deformation der Flächen.

Reinhold Baer
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1928.159.101

About the article

Published Online: 2009-12-14

Published in Print: 1928-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1928, Issue 159, Pages 101–116, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1928.159.101.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Patricia Cahn, Federica Fanoni, and Bram Petri
Israel Journal of Mathematics, 2018, Volume 223, Number 1, Page 53
Jennifer Schultens
Algebraic & Geometric Topology, 2018, Volume 18, Number 5, Page 2897
Nickolas Castro, David Gay, and Juanita Pinzón-Caicedo
Pacific Journal of Mathematics, 2018, Volume 294, Number 2, Page 275
Francis E. A. Johnson
Mathematische Annalen, 1983, Volume 263, Number 3, Page 343
Olga Radko and Dimitri Shlyakhtenko
Pacific Journal of Mathematics, 2006, Volume 224, Number 1, Page 151

Comments (0)

Please log in or register to comment.
Log in